# SDR 2008FA0000371

- Difficulty date: May 10, 2008
- Submitted: July 9, 2008
- Operation: General aviation
- Aircraft: N172BX
- Make and model: Cessna 172G
- Aircraft serial: 17254216
- Engine: Cont O300D
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Vapor Lock
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AC WAS BEING FLOWN ON RT FUEL TANK. AFTER RUNNING TANK DRY, PILOT SELECTED RT FUEL TANK AND MOMENTS LATER THE ENG STOPPED PRODUCING POWER AND MADE AN EMERGENCY LANDING.  AC FUEL SYS WAS INSPECTED FOR CONTAMINATES AND FAILURES, NONE WERE FOUND. POSSIBLE CAUSE IS VAPOR LOCK IN FUEL SYS FROM RUNNING FUEL TANK TRY. TO PREVENT THIS FROM RECURRING, WOULD BE TO SELECT ANOTHER FUEL TANK PRIOR TO RUNNING THE SELECT FUEL TANK DRY. (K)
